Differential and Integral Equations

A note on a continuation principle for compact perturbations of the identity

Massimo Lanza de Cristoforis

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 5, Number 4 (1992), 817-820.

Dates
First available in Project Euclid: 11 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370955421

Mathematical Reviews number (MathSciNet)
MR1167497

Zentralblatt MATH identifier
0764.47033

Subjects
Primary: 47H15
Secondary: 47H11: Degree theory [See also 55M25, 58C30] 58C30: Fixed point theorems on manifolds [See also 47H10]

Citation

Lanza de Cristoforis, Massimo. A note on a continuation principle for compact perturbations of the identity. Differential Integral Equations 5 (1992), no. 4, 817--820. https://projecteuclid.org/euclid.die/1370955421


Export citation